Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 248, NWS Tulsa, OK

July 9, 20205 counties in Oklahoma; 5 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2020, 10:18 AM CDT for 5 counties in Oklahoma; 5 counties in Arkansas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2020, 10:18 AM CDT (15:18 UTC)
Expired
Jul 9, 2020, 11:15 AM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 11:25 AM CDTTSTM WND DMGAlma, ARTREE DOWN IN ALMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 1:09 AM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1691 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

251 
WUUS54 KTSA 091518
SVRTSA
ARC033-047-087-131-143-OKC001-021-061-079-135-091615-
/O.NEW.KTSA.SV.W.0248.200709T1518Z-200709T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1018 AM CDT Thu Jul 9 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Madison County in northwestern Arkansas...
  Northern Franklin County in west central Arkansas...
  Crawford County in northwestern Arkansas...
  Northwestern Sebastian County in west central Arkansas...
  Southern Washington County in northwestern Arkansas...
  Northeastern Haskell County in southeastern Oklahoma...
  Sequoyah County in east central Oklahoma...
  Southern Adair County in northeastern Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...
  Southeastern Cherokee County in east central Oklahoma...

* Until 1115 AM CDT.

* At 1018 AM CDT, severe thunderstorms were located along a line
  extending from 2 miles southeast of Greenland to 8 miles northwest
  of Natural Dam to 3 miles southeast of Lake Tenkiller State Park,
  moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Fort Smith...                     Fayetteville...
  Van Buren...                      Sallisaw...
  Stilwell...                       Cedarville...
  Mountainburg...                   Natural Dam...
  Farmington...                     Alma...
  Barling...                        Prairie Grove...
  Pocola...                         Muldrow...
  Roland...                         West Fork...
  Lavaca...                         Lincoln...
  Spiro...                          Arkoma...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 30.
 Interstate 40 in Oklahoma between mile markers 291 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 61.

LAT...LON 3530 9421 3517 9470 3555 9513 3565 9513
      3589 9466 3609 9412 3568 9371
TIME...MOT...LOC 1518Z 333DEG 31KT 3597 9415 3575 9447 3556 9500 

HAIL...0.75IN
WIND...60MPH
 
$$
3 follow-up statements
999 
WWUS54 KTSA 091535
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1035 AM CDT Thu Jul 9 2020

ARC033-047-087-131-143-OKC001-021-061-079-135-091615-
/O.CON.KTSA.SV.W.0248.000000T0000Z-200709T1615Z/
Madison AR-Franklin AR-Crawford AR-Sebastian AR-Washington AR-
Haskell OK-Sequoyah OK-Adair OK-Le Flore OK-Cherokee OK-
1035 AM CDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHWESTERN MADISON...NORTHERN FRANKLIN...CRAWFORD...
NORTHWESTERN SEBASTIAN...SOUTHERN WASHINGTON...NORTHEASTERN
HASKELL...SEQUOYAH...SOUTHERN ADAIR...NORTHEASTERN LE FLORE AND
SOUTHEASTERN CHEROKEE COUNTIES...

At 1035 AM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Brentwood to 2 miles northwest of
Natural Dam to near Vian, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Fayetteville...
Van Buren...                      Sallisaw...
Stilwell...                       Cedarville...
Mountainburg...                   Natural Dam...
Farmington...                     Alma...
Barling...                        Prairie Grove...
Pocola...                         Muldrow...
Roland...                         West Fork...
Lavaca...                         Lincoln...
Spiro...                          Arkoma...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 30.
 Interstate 40 in Oklahoma between mile markers 291 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 61.

LAT...LON 3530 9421 3517 9470 3555 9513 3565 9513
      3589 9466 3609 9412 3568 9371
TIME...MOT...LOC 1535Z 335DEG 29KT 3591 9408 3567 9444 3551 9499 

HAIL...0.75IN
WIND...60MPH
 
$$
435 
WWUS54 KTSA 091548
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1048 AM CDT Thu Jul 9 2020

OKC021-091557-
/O.CAN.KTSA.SV.W.0248.000000T0000Z-200709T1615Z/
Cherokee OK-
1048 AM CDT Thu Jul 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until noon CDT for
northwestern and west central Arkansas...and southeastern,
northeastern and east central Oklahoma.

LAT...LON 3542 9499 3546 9502 3561 9482 3577 9450
      3592 9395 3568 9371 3530 9421 3517 9470
TIME...MOT...LOC 1547Z 332DEG 28KT 3583 9403 3563 9442 3543 9494 

$$

ARC033-047-087-131-143-OKC001-061-079-135-091615-
/O.CON.KTSA.SV.W.0248.000000T0000Z-200709T1615Z/
Madison AR-Franklin AR-Crawford AR-Sebastian AR-Washington AR-
Haskell OK-Sequoyah OK-Adair OK-Le Flore OK-
1048 AM CDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHWESTERN MADISON...NORTHERN FRANKLIN...CRAWFORD...
NORTHWESTERN SEBASTIAN...SOUTHEASTERN WASHINGTON...NORTHEASTERN
HASKELL...SEQUOYAH...SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE
COUNTIES...

At 1047 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Brentwood to near Natural Dam to
3 miles northeast of Tamaha, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Cedarville...
Mountainburg...                   Natural Dam...
Alma...                           Barling...
Pocola...                         Muldrow...
Roland...                         Lavaca...
Spiro...                          Arkoma...
Mulberry...                       Vian...
Dyer...                           Bonanza...
Winslow...                        Gans...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 30.
 Interstate 40 in Oklahoma between mile markers 296 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 47.

LAT...LON 3542 9499 3546 9502 3561 9482 3577 9450
      3592 9395 3568 9371 3530 9421 3517 9470
TIME...MOT...LOC 1547Z 332DEG 28KT 3583 9403 3563 9442 3543 9494 

HAIL...0.75IN
WIND...60MPH
 
$$
882 
WWUS54 KTSA 091602
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1102 AM CDT Thu Jul 9 2020

OKC001-091611-
/O.CAN.KTSA.SV.W.0248.000000T0000Z-200709T1615Z/
Adair OK-
1102 AM CDT Thu Jul 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until noon CDT for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.

LAT...LON 3544 9501 3558 9472 3565 9442 3590 9394
      3568 9372 3530 9421 3517 9470 3542 9499
TIME...MOT...LOC 1601Z 333DEG 33KT 3574 9397 3551 9436 3538 9488 

$$

ARC033-047-087-131-143-OKC061-079-135-091615-
/O.CON.KTSA.SV.W.0248.000000T0000Z-200709T1615Z/
Madison AR-Franklin AR-Crawford AR-Sebastian AR-Washington AR-
Haskell OK-Sequoyah OK-Le Flore OK-
1102 AM CDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHWESTERN MADISON...NORTHERN FRANKLIN...CRAWFORD...
NORTHWESTERN SEBASTIAN...SOUTHEASTERN WASHINGTON...NORTHEASTERN
HASKELL...SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES...

At 1101 AM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Fern to Figure Five to 6 miles east
of Tamaha, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Cedarville...
Mountainburg...                   Natural Dam...
Alma...                           Barling...
Pocola...                         Muldrow...
Roland...                         Lavaca...
Spiro...                          Arkoma...
Mulberry...                       Dyer...
Bonanza...                        Winslow...
Gans...                           Chester...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 30.
 Interstate 40 in Oklahoma between mile markers 298 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 41.

LAT...LON 3544 9501 3558 9472 3565 9442 3590 9394
      3568 9372 3530 9421 3517 9470 3542 9499
TIME...MOT...LOC 1601Z 333DEG 33KT 3574 9397 3551 9436 3538 9488 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:46 AM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jul 9, 6:46 AM CDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
646 AM CDT Thu Jul 9 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MCS with observed wind gusts in the 30-50KT range early this
morning will continue to slide south southeast into Northeast
Oklahoma and Northwest Arkansas though the morning hours. This
activity should begin to weaken the further southward it
goes...though a period of MVFR conditions and gusty/strong winds
will be possible. The remnants of the MCS look to exit the CWA
early this afternoon with the potential of some additional
redevelopment during the afternoon hours. With uncertainty of
coverage will hold off on extending a mention of thunder past
early afternoon. Otherwise...scattered to broken mid and high
clouds combined with breezy southerly winds are forecast this
afternoon/evening for the CWA. ALso this evening and into
tonight...thunderstorm chances are forecast to continue with the
potential of another MCS. For now will carry Prob30 groups for
Northeast Oklahoma and Northwest Arkansas.

&&

.PREV DISCUSSION... /Issued 329 AM CDT Thu Jul 9 2020/

DISCUSSION...
Severe MCS ongoing across central / eastern KS will continue a SSE
track through the morning and spread across NE OK and much of NW
AR by late morning or early afternoon. The MCS will be well past
peak intensity as it enters the fcst area however a continuation
of strong to isolated svr wind gusts will remain possible
especially across NE OK nearer the plume of deeper precipitable
water noted in GOES imagery. Extensive outflow and convectively
overturned airmass will spread westward and provide slightly
cooler temps today while low level moisture gradually modifies
along and east of the outflow boundary by late afternoon. Data
have continued to suggest the influence of a subtle wave along
remnant sfc boundary and qpf signals from both CAMs and larger
grid scale models raise confidence in at least scattered
convection developing into NE OK during the evening hours. Fcst
soundings are supportive of initial supercell structure with
seasonably strong wind fields and ample instability. Supercell
motion is fcst to be rather slow raising potential for isolated
hvy rainfall totals along with the svr weather threat. Convective
trends into tonight could either be from continued upscale growth
atop the modify outflow boundary or possibly from another storm
complex dropping southeast into the area.

Any storms ongoing early Friday are likely to be confined to
eastern portions of the fcst area with a diminishing trend through
the day with current data suggesting a quiet Friday night.
Saturday has a notable spread in potential with upper ridging
expanding influence eastward while a rather strong wave will be
rounding the eastern side of the ridge axis and driving an
expanding area of convection across the central Plains. The
evolution of this convection and its westward influence remains a
large uncertainty. West of any convection, and/or before its
arrival into the forecast area, temperatures will warm quickly and
excessive heat conditions are probable for portions of the fcst
area. The aforementioned wave will push a weak cold front into the
area and temporarily provide slightly cooler temps for Sunday.
Thereafter, upper ridging expands across much of the southern tier
states and thus begins a prolonged period of hot and humid
conditions which likely continue through much of the upcoming
week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  75  95  77 /  80  40  20   0
FSM   92  74  96  76 /  80  30  20   0
MLC   93  76  95  76 /  20  20  20   0
BVO   88  73  92  75 /  90  50  20  10
FYV   88  71  90  73 /  90  40  30   0
BYV   88  70  91  71 /  80  40  30  10
MKO   92  74  95  76 /  80  30  20   0
MIO   89  72  93  73 /  90  50  30  10
F10   93  74  95  76 /  30  30  20   0
HHW   93  76  95  76 /   0  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....20
Hazardous weather outlook, Jul 9, 4:45 AM CDT, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
445 AM CDT Thu Jul 9 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-100945-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
445 AM CDT Thu Jul 9 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Morning and again evening and overnight.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Morning through early afternoon.

DISCUSSION...
Widespread thunderstorms will spread across portions of northeast
Oklahoma and northwest Arkansas this morning through early
afternoon. Strong winds will accompany the area of thunderstorms
with isolated severe winds possible. Locally heavy rainfall will
also be possible.  Additional thunderstorms will likely develop
by early evening which may spread into portions of northeast
Oklahoma. These storms will also pose a risk of severe weather
which may continue through the late evening hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY and SATURDAY...Thunderstorm and Dangerous Heat Potential.
SUNDAY...No Hazards.
MONDAY through WEDNESDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Thunderstorm chances continue Friday with hot and humid
conditions by afternoon.  Heat index values will climb
further on Saturday with afternoon readings of 105 to 110
degrees likely by Saturday afternoon.  Thunderstorm chances
will increase late Saturday into Saturday night and these
storms may pose a risk of severe weather.
The weather pattern will transition by early next week
with excessive heat expected daily for much of the
upcoming week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 9, 7:54 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
754 AM CDT Thu Jul 9 2020

OKZ057-058-060>064-066-067-091400-
Tulsa OK-Okmulgee OK-Craig OK-Rogers OK-Delaware OK-Ottawa OK-
Creek OK-Mayes OK-Wagoner OK-
754 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...ROGERS...
NORTHERN DELAWARE...OTTAWA...NORTHEASTERN CREEK...MAYES...WAGONER...
NORTHEASTERN OKMULGEE AND TULSA COUNTIES UNTIL 900 AM CDT...

At 754 AM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Bluejacket to 4 miles south of Foyil
to 5 miles south of Keystone State Park. Movement was southeast at 30
mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Miami...                          Wagoner...
Vinita...                         Baxter Springs...
Jay...                            Pryor...
Owasso...                         Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Pryor Creek...                    Catoosa...
Grove...                          Verdigris...

This includes Interstate 44 between mile markers 203 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Oklahoma.

LAT...LON 3700 9462 3656 9462 3616 9508 3616 9512
      3612 9512 3607 9518 3585 9565 3586 9577
      3580 9577 3570 9598 3608 9637 3616 9619
      3616 9600 3625 9600 3643 9560 3700 9489
TIME...MOT...LOC 1254Z 316DEG 26KT 3682 9501 3638 9555 3607 9623
Special weather statement, Jul 9, 8:48 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
848 AM CDT Thu Jul 9 2020

ARZ001-OKZ057-058-060>063-066>070-091445-
Benton AR-Tulsa OK-Adair OK-Muskogee OK-Okmulgee OK-Craig OK-
Cherokee OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-Wagoner OK-
848 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...
SOUTHEASTERN CRAIG...SOUTHEASTERN ROGERS...DELAWARE...SOUTHEASTERN
OTTAWA...MAYES...NORTHWESTERN ADAIR...WAGONER...CHEROKEE...
NORTHWESTERN MUSKOGEE...NORTHEASTERN OKMULGEE AND SOUTHEASTERN TULSA
COUNTIES UNTIL 945 AM CDT...

At 848 AM CDT, strong thunderstorms were located along a line
extending from 7 miles northeast of Grove to 3 miles west of Rose to
6 miles south of Bixby. Movement was southeast at 25 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Broken Arrow...                   Muskogee...
Bella Vista...                    Tahlequah...
Wagoner...                        Jay...
Pryor...                          Bixby...
Coweta...                         Pryor Creek...
Grove...                          Fort Gibson...
Gravette...                       Chouteau...
Haskell...                        Inola...
Decatur...                        Locust Grove...
Salina...                         West Siloam Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3673 9462 3650 9462 3650 9432 3600 9472
      3556 9567 3584 9601 3625 9557 3655 9517
      3677 9469
TIME...MOT...LOC 1348Z 311DEG 21KT 3669 9470 3623 9509 3585 9589
Special weather statement, Jul 9, 9:19 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
919 AM CDT Thu Jul 9 2020

OKZ054-091515-
Osage OK-
919 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
1015 AM CDT...

At 919 AM CDT, a strong thunderstorm was located 4 miles east of Kaw
Lake, moving southeast at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Fairfax...                        Shidler...
Burbank...                        Grainola...
Foraker...                        Pearsonia...
Southern Kaw Lake...              Webb City...
Apperson...

LAT...LON 3687 9626 3650 9652 3669 9706 3670 9703
      3669 9700 3668 9694 3672 9692 3675 9689
      3675 9687 3674 9683 3677 9682 3677 9679
      3678 9679 3678 9675 3700 9675 3700 9672
TIME...MOT...LOC 1419Z 301DEG 23KT 3679 9678
Special weather statement, Jul 9, 9:27 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
927 AM CDT Thu Jul 9 2020

ARZ001-010-OKZ063-067>072-091530-
Benton AR-Washington AR-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
Delaware OK-Wagoner OK-McIntosh OK-
927 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...WASHINGTON...EASTERN
DELAWARE...NORTHEASTERN MCINTOSH...NORTHWESTERN SEQUOYAH...ADAIR...
SOUTHEASTERN WAGONER...CHEROKEE AND MUSKOGEE COUNTIES UNTIL 1030 AM
CDT...

At 927 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southwest of South West City to 2 miles west
of West Siloam Springs to 6 miles southeast of Taft. Movement was
southeast at 30 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Muskogee...
Bentonville...                    Tahlequah...
Siloam Springs...                 Stilwell...
Bella Vista...                    Lowell...
Farmington...                     Pea Ridge...
Prairie Grove...                  Fort Gibson...
Gentry...                         Elkins...
Tontitown...                      Bethel Heights...
Gravette...                       West Fork...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 273 and 297.
 Interstate 49 between mile markers 49 and 93.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3650 9462 3650 9396 3596 9401 3576 9441
      3576 9449 3571 9449 3543 9502 3546 9505
      3540 9509 3532 9524 3568 9559 3622 9469
      3659 9468 3660 9462
TIME...MOT...LOC 1427Z 320DEG 25KT 3647 9464 3618 9465 3568 9547
Special weather statement, Jul 9, 9:47 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
947 AM CDT Thu Jul 9 2020

OKZ054-091530-
Osage OK-
947 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE COUNTY UNTIL 1030
AM CDT...

At 947 AM CDT, a strong thunderstorm was located 9 miles southwest of
Pawhuska, moving southeast at 35 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations in or near the path include...
Pawhuska...                       Hominy...
Barnsdall...                      Wynona...
Osage Hills State Park...         Pearsonia...
Okesa...                          Pershing...
Nelagoney...                      Tallant...

LAT...LON 3654 9672 3686 9646 3670 9601 3626 9621
TIME...MOT...LOC 1447Z 304DEG 28KT 3661 9649
Local storm report, Jul 9, 10:17 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1017 AM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     TSTM WND GST     HIGHFILL                36.26N 94.36W
07/09/2020  M59 MPH          BENTON             AR   OFFICIAL NWS OBS

            OBSERVED BY KXNA ASOS

&&

MEP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 5:48 AM CDTSpecial Weather StatementTSANowata, Osage, Washington42 min
Jul 9, 6:30 AM CDTSpecial Weather StatementTSACraig, Nowata, Osage, Washington60 min
Jul 9, 7:18 AM CDTSpecial Weather StatementTSACraig, Ottawa, Rogers57 min
Jul 9, 7:25 AM CDTSpecial Weather StatementTSATulsa65 min
Jul 9, 7:54 AM CDTSpecial Weather StatementTSAMayes, Ottawa, Rogers, Tulsa, Wagoner66 min
Jul 9, 8:48 AM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes, Wagoner57 min
Jul 9, 9:19 AM CDTSpecial Weather StatementTSAOsage56 min
Jul 9, 9:27 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee63 min
Jul 9, 9:44 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee46 min
Jul 9, 9:47 AM CDTSpecial Weather StatementTSAOsage43 min
Jul 9, 10:43 AM CDTSpecial Weather StatementTSATulsa47 min
Jul 9, 11:14 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah61 min
Jul 9, 12:08 PM CDTSpecial Weather StatementTSALeFlore67 min
Jul 9, 12:30 PM CDTSevere Thunderstorm WarningTSALeFlore60 min
Jul 9, 10:29 AM CDTSpecial Weather StatementTSACarroll, Madison61 min
Jul 9, 4:02 PM CDTSpecial Weather StatementTSASebastian28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.